# SDR DALA2014112706284

- Difficulty date: November 24, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,933 hours, 18,213 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON MAIN CABIN SEAT TRACK, RBL 24, BS 1480.  R & R SEAT TRACK  IAW SRM.
